# SDR 75059

- Difficulty date: January 2, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 21,092 hours, 29,837 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVING INTO DUJ, THE CREW CALLED IN AND WROTE UP THE BRAKES AS BEING SPONGY.  MAINTENANCE THEN CHANGED LEFT I/B BRAKE ASSY, AND BLED ALL BRAKES.
